Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: Monatsh Math

Search In Journal Title:

Abbravation: Monatshefte für Mathematik

Search In Journal Abbravation:

Publisher

Springer Vienna

Search In Publisher:

DOI

10.1007/s00266-015-0503-y

Search In DOI:

ISSN

1436-5081

Search In ISSN:
Search In Title Of Papers:

Fully commutative elements in finite and affine Coxeter groups

Authors: Riccardo Biagioli, Frédéric Jouhet, Philippe Nadeau,

Publish Date: 2014/08/21
Volume: 178, Issue:1, Pages: 1-37
PDF Link

Abstract

An element of a Coxeter group \(W\) is fully commutative if any two of its reduced decompositions are related by a series of transpositions of adjacent commuting generators. These elements were extensively studied by Stembridge, in particular in the finite case. They index naturally a basis of the generalized Temperley–Lieb algebra. In this work we deal with any finite or affine Coxeter group \(W\), and we give explicit descriptions of fully commutative elements. Using our characterizations we then enumerate these elements according to their Coxeter length, and find in particular that the corrresponding growth sequence is ultimately periodic in each type. When the sequence is infinite, this implies that the associated Temperley–Lieb algebra has linear growth.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'